This case report presents the clinical history of a patient with elevated lipoprotein(a) and small size isoform, associated with mixed hyperlipaemia, which was probably familial combined hyperlipaemia. After premature myocardial infarction, the subject was treated with fibrates. Niacin was started after recurrence. One year ago, after another episode of acute coronary syndrome, rosuvastatin was added to niacin. The atherogenicity of this lipid disorder, along with the different options for therapy is discussed.

Case report. Hyperlipoproteinaemia(a): which is the optimal therapy? A case report.

LUPATTELLI, Graziana;SIEPI, Donatella;MANNARINO, Elmo
2010-01-01

Abstract

This case report presents the clinical history of a patient with elevated lipoprotein(a) and small size isoform, associated with mixed hyperlipaemia, which was probably familial combined hyperlipaemia. After premature myocardial infarction, the subject was treated with fibrates. Niacin was started after recurrence. One year ago, after another episode of acute coronary syndrome, rosuvastatin was added to niacin. The atherogenicity of this lipid disorder, along with the different options for therapy is discussed.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11391/168187
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact